Alert archive / Ohio / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 44, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 15, 2023, 7:24 PM EDT for 5 counties in Ohio. It was in force for 51 min. 34 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2023, 7:24 PM EDT (23:24 UTC)
- Expired
- Jun 15, 2023, 8:15 PM EDT
- In force
- 51 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Erie County, OH, Huron County, OH, Ottawa County, OH, Sandusky County, OH, Seneca County, OH
The radar
The Cleveland radar (KCLE), 83 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 7:27 PM EDT | TSTM WND DMG | 4 N Green Springs, OH | Barn collapse. Time estimated via radar. |
| Jun 15, 7:27 PM EDT | TSTM WND DMG | 4 N Green Springs, OH | Barn collapse. Time estimated via radar. |
| Jun 15, 7:27 PM EDT | TSTM WND DMG | Castalia, OH | Numerous trees and powerlines down. |
| Jun 15, 7:27 PM EDT | TSTM WND DMG | Castalia, OH | Numerous trees and powerlines down. |
| Jun 15, 7:29 PM EDT | HAIL 1.5 | 1 W Bellevue, OH | |
| Jun 15, 7:29 PM EDT | HAIL 1.5 | 1 W Bellevue, OH | |
| Jun 15, 7:29 PM EDT | HAIL 1.75 | Bellevue, OH | |
| Jun 15, 7:29 PM EDT | HAIL 1.75 | Bellevue, OH | |
| Jun 15, 7:31 PM EDT | TSTM WND DMG | Bellevue, OH | Corrects previous non-tstm wnd dmg report from Bellevue. Trees snapped along Northwest Street. |
| Jun 15, 7:31 PM EDT | TSTM WND DMG | Bellevue, OH | Trees snapped along Northwest Street. |
| Jun 15, 7:31 PM EDT | NON-TSTM WND DMG | Bellevue, OH | Trees snapped along Northwest Street. |
| Jun 15, 7:32 PM EDT | HAIL 1.75 | Bellevue, OH | A trained spotter reported golf ball sized hail near SR 269 and Lincoln Street in Bellevue. |
| Jun 15, 7:32 PM EDT | HAIL 1.75 | Bellevue, OH | A trained spotter reported golf ball sized hail near SR 269 and Lincoln Street in Bellevue. |
| Jun 15, 7:35 PM EDT | TSTM WND GST 40 | 4 E Port Clinton, OH | AWOS station KPCW Port Clinton reported a 35 kt wind gust. |
| Jun 15, 7:35 PM EDT | TSTM WND GST 40 | 4 E Port Clinton, OH | AWOS station KPCW Port Clinton reported a 35 kt wind gust. |
| Jun 15, 7:40 PM EDT | TSTM WND DMG | 1 N Bellevue, OH | Large trees downed just north of Bellevue. Time estimated via radar. |
| Jun 15, 7:40 PM EDT | TSTM WND DMG | 1 N Bellevue, OH | Large trees downed just north of Bellevue. Time estimated via radar. |
| Jun 15, 7:40 PM EDT | TORNADO | 1 Nw Bellevue, OH | A preliminary NWS storm survey confirms an EF-0 tornado with estimated maximum winds of 80 mph and a width of 500 yards began in northern Bellevue. The tornado tracked 0.93 miles southeast and knocked over multiple power poles and snapped large branches off th |
| Jun 15, 7:40 PM EDT | TORNADO | 1 Nw Bellevue, OH | A preliminary NWS storm survey confirms an EF-0 tornado with estimated maximum winds of 80 mph and a width of 500 yards began in northern Bellevue. The tornado tracked 0.93 miles southeast and knocked over multiple power poles and snapped large branches off th |
| Jun 15, 7:48 PM EDT | TORNADO | 2 S Monroeville, OH | Updates previous tornado report from 2 S Monroeville. An NWS Cleveland Storm Survey confirms an EF-2 tornado with a maximum estimated wind speed of 115 mph occurred in Huron County on June 15 2023. This tornado started 2 miles south of Monroeville and extended |
| Jun 15, 7:48 PM EDT | TORNADO | 2 S Monroeville, OH | Updates previous tornado report from 2 S Monroeville. An NWS Cleveland Storm Survey confirms an EF-2 tornado with a maximum estimated wind speed of 115 mph occurred in Huron County on June 15 2023. This tornado started 2 miles south of Monroeville and extended |
| Jun 15, 7:49 PM EDT | TORNADO | 2 S Monroeville, OH | An NWS Cleveland Storm Survey confirms an EF-2 tornado with estimated maximum wind speeds of 115 mph in Huron County from northern Peru Township to Northwest of Greenwich. Additional details will be released in a Public Information Statement on Saturday. |
| Jun 15, 7:50 PM EDT | TORNADO | 4 S Monroeville, OH | An EF-0 tornado with max wind speed of 80 mph began at the intersection of Hettle Rd and Terry Rd where it uprooted a pine tree and snapped several large branches. This tornado tracked southeast and dissipated after crossing Peru Center Rd. |
| Jun 15, 7:51 PM EDT | TSTM WND DMG | 1 N Bellevue, OH | Multiple trees down north of Bellevue. Report obtained on social media and time estimated via radar. |
| Jun 15, 7:51 PM EDT | TSTM WND DMG | 1 N Bellevue, OH | Multiple trees down north of Bellevue. Report obtained on social media and time estimated via radar. |
| Jun 15, 7:51 PM EDT | TSTM WND DMG | 5 Nnw North Fairfield, OH | Large tree uprooted. Time estimated via radar. |
| Jun 15, 7:51 PM EDT | TSTM WND DMG | 5 Nnw North Fairfield, OH | Large tree uprooted. Time estimated via radar. |
| Jun 15, 7:53 PM EDT | TSTM WND DMG | 5 S Monroeville, OH | Damage to houses and outbuildings. Numerous trees and powerlines down. Possible tornado damage. Time estimated via radar. |
| Jun 15, 7:53 PM EDT | TSTM WND DMG | 5 S Monroeville, OH | Damage to houses and outbuildings. Numerous trees and powerlines down. Possible tornado damage. Time estimated via radar. |
| Jun 15, 7:55 PM EDT | TSTM WND DMG | 2 S Norwalk, OH | Metal Barn partially destroyed on Ridge Road. |
| Jun 15, 7:55 PM EDT | TSTM WND DMG | 2 S Norwalk, OH | Metal Barn partially destroyed on Ridge Road. |
| Jun 15, 7:59 PM EDT | TORNADO | 2 Nne North Fairfield, OH | An NWS Cleveland Storm Survey confirms an EF-1 tornado with a maximum wind speed of 110 mph occurred in Huron County on June 15 2023. This tornado started 2 miles north of North Fairfield and extended 9.92 miles to 1 mile west-southwest of Greenwich. The torna |
| Jun 15, 7:59 PM EDT | TORNADO | 2 Nne North Fairfield, OH | An NWS Cleveland Storm Survey confirms an EF-1 tornado with a maximum wind speed of 110 mph occurred in Huron County on June 15 2023. This tornado started 2 miles north of North Fairfield and extended 9.92 miles to 1 mile west-southwest of Greenwich. The torna |
| Jun 15, 8:03 PM EDT | TORNADO | 3 Wnw North Fairfield, OH | A brief EF0 tornado began on State Route 61 snapping a pine tree, power lines, and causing additional tree damage as it tracked southeast. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 7:17 PM EDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 11.4 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1134 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
275
WUUS51 KCLE 152324
SVRCLE
OHC043-077-123-143-147-160015-
/O.NEW.KCLE.SV.W.0044.230615T2324Z-230616T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
724 PM EDT Thu Jun 15 2023
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Huron County in north central Ohio...
Ottawa County in northwestern Ohio...
Northeastern Seneca County in northwestern Ohio...
Erie County in north central Ohio...
Sandusky County in northwestern Ohio...
* Until 815 PM EDT.
* At 722 PM EDT, a severe thunderstorm was located over Castalia, or
near Sandusky, moving east at 40 mph. Additional storms are
developing near Freemont and Bellevue.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters. There have been numerous
reports of large hail and wind damage with this
thunderstorms over parts of Ottawa and Sandusky Counties.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
damage to trees and power lines.
* Locations impacted include...
Sandusky, Norwalk, Fremont, Western Vermilion, Vermilion, Port
Clinton, Bellevue, Clyde, Oak Harbor, Elmore, Green Springs,
Northern Milan, Milan, Wakeman, Castalia, Ballville, Catawba
Island, Monroeville, Marblehead and Berlin Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Severe thunderstorms can produce tornadoes with little warning. Take
shelter as this storm approaches your area.
&&
LAT...LON 4153 8323 4154 8305 4157 8296 4156 8292
4160 8282 4142 8249 4145 8243 4143 8234
4112 8234 4111 8290 4126 8309 4143 8335
TIME...MOT...LOC 2322Z 288DEG 36KT 4143 8280
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
Sullivan2 follow-up statements
833
WWUS51 KCLE 152343
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
743 PM EDT Thu Jun 15 2023
OHC043-077-123-143-147-160015-
/O.CON.KCLE.SV.W.0044.000000T0000Z-230616T0015Z/
Huron OH-Ottawa OH-Seneca OH-Erie OH-Sandusky OH-
743 PM EDT Thu Jun 15 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR HURON...OTTAWA...NORTHEASTERN SENECA...ERIE AND SANDUSKY
COUNTIES...
At 743 PM EDT, a severe thunderstorm was located near Northern Milan,
or near Norwalk, moving east at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
damage to trees and power lines.
Locations impacted include...
Sandusky, Norwalk, Fremont, Western Vermilion, Vermilion, Port
Clinton, Bellevue, Clyde, Oak Harbor, Elmore, Green Springs, Northern
Milan, Milan, Wakeman, Castalia, Ballville, Monroeville, Marblehead,
Berlin Heights and Bay View.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4150 8326 4153 8280 4149 8267 4142 8249
4145 8243 4143 8234 4112 8234 4111 8290
4126 8309 4143 8335
TIME...MOT...LOC 2343Z 284DEG 32KT 4132 8267
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sullivan534
WWUS51 KCLE 160014
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
814 PM EDT Thu Jun 15 2023
OHC043-077-123-143-147-160023-
/O.EXP.KCLE.SV.W.0044.000000T0000Z-230616T0015Z/
Huron OH-Ottawa OH-Seneca OH-Erie OH-Sandusky OH-
814 PM EDT Thu Jun 15 2023
...THE SEVERE THUNDERSTORM WARNING FOR HURON...OTTAWA...NORTHEASTERN
SENECA...ERIE AND SANDUSKY COUNTIES WILL EXPIRE AT 815 PM EDT...
Severe Thunderstorm Warnings and Tornado Warnings remain in effect
for portions of eastern Sandusky, Erie, Huron, and Seneca Counties.
Please see those bulletins for more information.
LAT...LON 4150 8326 4153 8280 4149 8267 4142 8249
4145 8243 4143 8234 4112 8234 4111 8290
4126 8309 4143 8335
TIME...MOT...LOC 0013Z 288DEG 36KT 4123 8232
$$
SullivanWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 4:25 PM EDT, 2 hours 59 minutes earlier.
Area forecast discussion, Jun 15, 4:25 PM EDT, 2 hours 59 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 425 PM EDT Thu Jun 15 2023 .SYNOPSIS... Low pressure will pull a cold front southeast across the area this evening. A trough will linger over the eastern Great Lakes on Friday. A ridge of high pressure will return for the weekend. && .NEAR TERM /THROUGH FRIDAY NIGHT/... The forecast area resides between a ridge of high pressure over western Pennsylvania and surface low pressure over southern lower Michigan. Moisture is pooling near and immediately ahead of this feature with dewpoints approaching 60 degrees along the I-75 corridor while holding steady or slowly starting to increase in the east. The combination of smoke and increasing cirrus has limiting warming and lowered high temperatures into the 70s for most areas. Mixed layer CAPE is near 1000 J/kg ahead of low pressure in eastern Indiana and expecting instability to increase across mainly NW Ohio this evening as low level moisture continues to increase. Instability is expected to peak through about 7 PM before we lose heating and experience some marginal stabilization of the boundary layer. Cumulus cloud field has developed from near Lansing southwest into northern Indiana along the cold front. Overall deep layer moisture is less than previously expected as evident by considerable dry air in the low level water vapor imagery. This may result in lower coverage of showers and thunderstorms but have only lowered pops by 10-20 percent given stronger forcing is yet to arrive. Potent upper level low continues to pivot south across Michigan late this afternoon with a few thunderstorms starting to develop over Central Lower Michigan. We do still expect showers and thunderstorms to develop as the stronger forcing interacts with the surface front reaching NW Ohio towards 23Z. In addition, activity that develops over southeast Michigan may consolidate over Lake Erie and eventually move onshore near and east of Cleveland as the surface low crosses the lake later this evening. The area is included in a marginal risk for severe weather as shear increases with a jet streak at 500mb rounding the base of the trough. Main window for any strong to severe thunderstorms will be from 5-10 PM although may start to see some CIN developing after 8 PM. Main severe weather concerns this evening are a few wind gusts of 50-60 mph and hail to quarter size. There is some backing of the low level flow ahead of the low and can not rule out some rotation in the atmosphere but LCLs are likely to be too high for much of a tornado concern. Rain showers will linger in the east overnight with cold advection ramping up behind the front. Low clouds also arrive behind this low so minimum temperatures are only expected to drop into the low to mid 50s. Scattered showers may linger across eastern Ohio and Pennsylvania through midday on Friday with the upper trough overhead. Clearing from the northwest will be gradual through the afternoon as high pressure builds into the western Great Lakes. Conditions continue to dry on Friday night with lows in the upper 40s to lower 50s. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... Upper level ridging and surface high pressure will build over the area from the west during the day Saturday and into the weekend. This ridge begins to weaken as it moves eastward on Sunday as an upper low attempts to move into the Ohio/Tennessee Valley. We should stay dry through the short term as the surface low remains far enough to the south of our area. Highs will be on the increase this weekend with Saturday's highs rise into the upper 80s across western Ohio, mid 70s in central Ohio, and low 70s across eastern Ohio and NW PA. By Sunday, highs in the low to mid 80s will be common areawide with the exception of NW PA with highs in the upper 70s. && .LONG TERM /MONDAY THROUGH THURSDAY/... Upper low over the Ohio Valley may provide enough low level moisture and upper level support to provide some shower/thunderstorm chances during the long term period. Temperatures will gradually cool down next week with highs starting in the mid to upper 80s on Monday with highs in the upper 70s by Thursday. && .AVIATION /18Z Thursday THROUGH Tuesday/... All terminals remain VFR with thickening high cloud this afternoon. Thunderstorms are expected to develop late this afternoon into this evening ahead of low pressure moving southeast into the area. Overall the atmosphere appears drier and timing of thunderstorms has slowed by an hour or two at all terminals. Still included a tempo of 2-3 hours at each terminal with thunderstorms, gusty winds of 30-35 knots, and rain with MVFR or IFR visibilities. Sky conditions are expected to remain VFR until precipitation arrives. This low pressure system will pull a cold front south across the area with ceilings dropping to MVFR and likely IFR for a 3-5 hour window, mainly between 9-14Z. Showers will linger overnight and even into Friday morning across Northeast Ohio and Northwest Pennsylvania. Winds will tend to out of the south or southwest ahead of the low pressure system, eventually shifting to the west and then north behind the low with the wind shift occurring between 09-15Z. Outlook...Scattered rain showers linger into Friday afternoon and night across NW Pennsylvania. && .MARINE... Low pressure and its associated cold front will move southeast across the lake overnight tonight. High pressure then builds in behind this low through the weekend. Light and southeasterly winds ahead of the cold front become northerly at 10-15 knots by Friday morning. Northerly flow remains over the lake until high pressure takes hold over our area by late Saturday night and winds will decrease and become light and variable through the rest of the weekend. Easterly flow 10-15 knots then takes hold as we become sandwiched between two low pressure systems. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...KEC NEAR TERM...KEC SHORT TERM...Iverson LONG TERM...Iverson AVIATION...KEC MARINE...Iverson
Hazardous weather outlook, Jun 15, 4:10 PM EDT, 3 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 410 PM EDT Thu Jun 15 2023 LEZ142>148-162>168-OHZ003-006>009-013-014-017>023-027>033-036>038- 047-162015- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva- on-the-Lake to Conneaut OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Lucas-Wood-Ottawa-Sandusky-Erie-Geauga-Ashtabula Inland-Hancock- Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- 410 PM EDT Thu Jun 15 2023 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Tonight. Isolated severe thunderstorms with damaging wind gusts and quarter- size hail are possible late this afternoon and early evening, especially over land in northern Ohio. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-149-169-PAZ001>003-162015- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Conneaut OH to Ripley NY- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Northern Erie-Southern Erie-Crawford- 410 PM EDT Thu Jun 15 2023 This Hazardous Weather Outlook is for Lake Erie and northwest Pennsylvania. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ010>012-089-162015- Lorain-Cuyahoga-Lake-Ashtabula Lakeshore- 410 PM EDT Thu Jun 15 2023 This Hazardous Weather Outlook is for north central Ohio and northeast Ohio. .DAY ONE...Tonight. Isolated severe thunderstorms with damaging wind gusts and quarter- size hail are possible late this afternoon and early evening, especially over land in northern Ohio. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Dangerous swimming conditions are possible at Ohio beaches Friday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 15, 6:03 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Cleveland OH
603 PM EDT Thu Jun 15 2023
OHZ003-007-152245-
Ottawa OH-Lucas OH-
603 PM EDT Thu Jun 15 2023
...A strong thunderstorm will impact portions of Ottawa and
northeastern Lucas Counties through 645 PM EDT...
At 603 PM EDT, Doppler radar was tracking a strong thunderstorm over
Oregon, or 7 miles east of Toledo, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Toledo, Oregon, Oak Harbor, Genoa, Elmore, Rocky Ridge, Clay Center,
Harbor View, Reno Beach, Williston and Bono.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4173 8346 4170 8346 4169 8343 4169 8335
4171 8334 4164 8323 4162 8312 4155 8302
4151 8303 4151 8306 4150 8303 4145 8304
4146 8333 4162 8342 4162 8348 4173 8359
TIME...MOT...LOC 2203Z 288DEG 27KT 4170 8344
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SullivanLocal storm report, Jun 15, 6:22 PM EDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
622 PM EDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM Tstm Wnd Dmg 4 WNW Harbor View 41.72N 83.52W
06/15/2023 Lucas OH 911 Call Center
Multiple utility poles down and report of a
roof blown off of a house in Washington
Township. Time estimated via radar.
&&
MainesLocal storm report, Jun 15, 6:32 PM EDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
632 PM EDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM Hail 2 NW Harbor View 41.71N 83.48W
06/15/2023 E2.50 inch Lucas OH Public
Report from mPING: Tennis Ball (2.50 in.).
&&
MainesLocal storm report, Jun 15, 6:37 PM EDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
637 PM EDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM Hail 3 NW Harbor View 41.72N 83.48W
06/15/2023 M2.00 inch Lucas OH Trained Spotter
&&
MainesLocal storm report, Jun 15, 6:56 PM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
656 PM EDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM Hail 6 NNE Rocky Ridge 41.61N 83.17W
06/15/2023 M1.25 inch Ottawa OH Trained Spotter
&&
MainesSpecial weather statement, Jun 15, 7:13 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Cleveland OH
713 PM EDT Thu Jun 15 2023
OHZ017-160000-
Hancock OH-
713 PM EDT Thu Jun 15 2023
...A strong thunderstorm will impact portions of northern Hancock
County through 800 PM EDT...
At 713 PM EDT, Doppler radar was tracking a strong thunderstorm near
McComb, or 10 miles northeast of Ottawa, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Findlay, Fostoria, North Baltimore, McComb, Arcadia, Vanlue, Van
Buren, Bloomdale, Benton Ridge and Bairdstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4117 8358 4116 8342 4100 8342 4099 8346
4097 8346 4099 8388 4117 8388
TIME...MOT...LOC 2313Z 268DEG 34KT 4109 8385
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SefcovicThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 5:59 PM EDT | Special Marine Warning | CLE | 91 min | |
| Jun 15, 6:03 PM EDT | Special Weather Statement | CLE | Lucas | 42 min |
| Jun 15, 6:08 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa | 37 min |
| Jun 15, 6:24 PM EDT | Tornado Warning | CLE | Lucas | 23 min |
| Jun 15, 6:39 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Lucas, Ottawa, Sandusky | 51 min |
| Jun 15, 6:45 PM EDT | Tornado Warning | CLE | Ottawa, Sandusky | 30 min |
| Jun 15, 7:12 PM EDT | Tornado Warning | CLE | Erie, Ottawa, Sandusky | 33 min |
| Jun 15, 7:13 PM EDT | Special Weather Statement | CLE | Hancock | 47 min |
| Jun 15, 7:16 PM EDT | Special Marine Warning | CLE | 89 min | |
| Jun 15, 7:38 PM EDT | Tornado Warning | CLE | Erie, Huron, Sandusky, Seneca | 37 min |
| Jun 15, 7:41 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Seneca | 49 min |
| Jun 15, 7:47 PM EDT | Special Weather Statement | CLE | Seneca | 43 min |
| Jun 15, 7:55 PM EDT | Tornado Warning | CLE | Huron | 35 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.